# SDR RRXA002200

- Difficulty date: May 25, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: 4771392501
- Condition: Corroded
- Location: Lt Mlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE MLG RETRACT PIN AND PIN BOSS SO MA-AI-3210-01:03  LT MLG RETRACT PIN AND BOSS PIN INSPECTION NEEDED C/W, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8S RM 51-1-8.  FABRICATED AND INSTALLED NEW BUSHING AND RETRACT PIN IAW DO NR 00-047 WITH APPROVED 8110-3 DATED 5-10-00 AND MA-AI-3210-01:03.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
